# SDR ASOA00045S

- Difficulty date: May 4, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N501AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120273
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lead
- Part number: 02R311159601
- Condition: Inoperative
- Location: Engine
- Part time: 31,396 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 8501 - CREW REPORTED SMOKE IN CABIN AND COCKPIT WHEN POWER LEVERS WERE PULLED BACK BELOW 35 PERCENT TORQUE IN BOTH AUTO AND MANUAL LOW BLEEDS AT HIGH ALTITUDES.  TEARDOWN REPORTS SHOWED A CRACKED OIL SUPPLY LEAD IN THE GAS GENERATOR CASE CAUSED OIL CONTAMINATION IN THE BLEED SYSTEM.  (M)
